# SDR A6WA200440151

- Difficulty date: October 17, 2004
- Submitted: November 9, 2004
- Operation: Air carrier
- Aircraft: N437AW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7744
- Aircraft time: 3,804 hours, 3,408 cycles
- Engine: Ge CF343B1
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Intercostal
- Part number: 601R3501252
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FS 621- FS 625-3 INTERCOSTAL, RT SIDE STR 14R, IS CRACKED NEAR RADIUS APPROX 1.0 INCH LONG.  REMOVED CRACKED INTERCOSTAL AND INSTALLED NEW INTERCOSTAL (PN601R35012-52), IAW SRM 51-42-06.
